# SDR DALA2025061704553

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,593 hours, 30,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 2R SLIDE INDICATOR WILL NOT EXTINGUISH. CORRECTIVE ACTION: C/W PROX SWITCH ADJUSTMENT PER B757 AMM 25-66-11. OPS CHECK GOOD. (1024335)
